# SDR CALA9800235

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE INNER SKIN OF BOTH THE RT AND LT FORWARD NOSE WHEEL WELL DOORS CORRODED ALONG FORWARD EDGE.  THE CORRODED AREAS WERE CUT OUT.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW ECRA 5280-01170 AND SRM 51-21-01.
